Shifted $B$-numbers as a set of uniqueness for additive and multiplicative functions

Volume 116 / 2005

K.-H. Indlekofer, N. M. Timofeev Acta Arithmetica 116 (2005), 295-313 MSC: 11E25, 11M25, 11M36, 11M37. DOI: 10.4064/aa116-4-1

Authors

  • K.-H. IndlekoferFaculty of Computer Science,
    Electrical Engineering and Mathematics
    University of Paderborn
    Warburger Straße 100
    33098 Paderborn, Germany
    e-mail
  • N. M. Timofeev

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image